MathSciNet Relay Station
MathSciNet bibliographic data
MR1657920 (2000b:35285) 35R60 (35Q30 37K65 60H15 76B99 76M35)
Mikulevičius, R.; Valiukevičius, G. On stochastic Euler equation. Liet. Mat. Rink. 38 (1998), no. 2, 234--247; translation in Lithuanian Math. J. 38 (1998), no. 2, 181–192 (1999)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement